RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2004, Volume 246, Pages 316–320 (Mi tm163)  

This article is cited in 2 scientific papers (total in 2 papers)

Nonrational Complete Intersections

I. A. Cheltsova, L. Votslavb

a Steklov Mathematical Institute, Russian Academy of Sciences
b Humboldt University

Abstract: The nonrationality of a general complete intersection $\bigcap_{i=1}^kF_i\subset{\mathbb P}^M$, where $F_i$ is a hypersurface of degree $d_i$, is proved under the condition that equality $\sum_{i=1}^kd_i=M$ holds and $\exists d_j\notin\{2,3,5\}$.

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2004, 246, 303–307

Bibliographic databases:
UDC: 512.7
Received in February 2004

Citation: I. A. Cheltsov, L. Votslav, “Nonrational Complete Intersections”, Algebraic geometry: Methods, relations, and applications, Collected papers. Dedicated to the memory of Andrei Nikolaevich Tyurin, corresponding member of the Russian Academy of Sciences, Tr. Mat. Inst. Steklova, 246, Nauka, MAIK Nauka/Inteperiodika, M., 2004, 316–320; Proc. Steklov Inst. Math., 246 (2004), 303–307

Citation in format AMSBIB
\Bibitem{CheVot04}
\by I.~A.~Cheltsov, L.~Votslav
\paper Nonrational Complete Intersections
\inbook Algebraic geometry: Methods, relations, and applications
\bookinfo Collected papers. Dedicated to the memory of Andrei Nikolaevich Tyurin, corresponding member of the Russian Academy of Sciences
\serial Tr. Mat. Inst. Steklova
\yr 2004
\vol 246
\pages 316--320
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2101301}
\zmath{https://zbmath.org/?q=an:1107.14014}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 246
\pages 303--307


Linking options:
  • http://mi.mathnet.ru/eng/tm163
  • http://mi.mathnet.ru/eng/tm/v246/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. I. A. Cheltsov, “Birationally rigid Fano varieties”, Russian Math. Surveys, 60:5 (2005), 875–965  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:166
    Full text:49
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019